# SDR UALA2010030100739

- Difficulty date: March 1, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,135 hours, 10,086 cycles
- Engine: Pwa PW4056
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: S210T120115
- Part serial: 31
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PNEUMATIC PRESS FLUCTUATES FROM 10 TO 30 PSI WHEN POWER REDUCED FOR DESCENT. REPLACED FAULTY NR 2 ENG FAN AIR MODULATING VALVE. OP CHECK AND LEAK CHECK GOOD. BITE CHECK OF AIR SUPPLY MODULE CHECK GOOD.
